# SDR AALA202004179010

- Difficulty date: April 16, 2020
- Submitted: April 17, 2020
- Operation: Air carrier
- Aircraft: N754AN
- Make and model: Boeing 777223
- Aircraft serial: 30262
- Aircraft time: 73,435 hours, 9,336 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D717020001
- Part serial: 106138
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: EMERGENCY POWER SUPPLY M33094 ABOVE DOOR R1 FAILED BITE TEST. REPLACED EMER LIGHT POWER SUPPLY M33094 IAW AMM 33-51-06-960-803.
